# SDR AALA202001279026

- Difficulty date: January 23, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 80,859 hours, 27,109 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Pca
- Condition: Out Of Adjust
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.   AIR RETURNED TO DEPARTURE, DUE TO EXCESSIVE RUDDER TRIM. SEEMED OK AT LOW AIRSPEED, GOT PROGRESSIVELY WORSE AT HIGH SPEED, 5 DEGREES LEFT RUDDER TRIM AT C,RZ (5 UNITS TRIM) ABOVE 180 KNOTS. EMERGENCY DECLARED. FLIGHT WAS OVERWEIGHT FOR LANDING. FLIGHT LANDED WITHOUT INCIDENT. AIRCRAFT WAS REMOVED FROM SERVICE. ADJUSTED/RIGGED ALL 3 RUDDER PCA'S IAW STOPS M & N OF AMM 27-21-00-825-055-001.
